Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What medication should be taken for headache ?

I am having headache since 3 days, please suggest something?
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Headaches have a cause. Some causes are:
- Refractive error of the eyes.
- Stress.
- Dental problems.
- Constipation.
- Central nervous system disorders.

You must get to the cause so that it will be treated in a proper way. If the headache is severe or persistent, you must seek immediate medical help. Meanwhile you can have a tablet of an analgesic as Panadol.

If you need more help, please visit:
Answered: Thu, 24 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor